# SDR SIMA20130323005

- Difficulty date: March 23, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 28,719 hours, 25,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND EMERGENCY LIGHT COCKPIT DOOR INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-INSTALLED EMERGENCY LIGHT ON COCKPIT ENTRY STEP PER AMM33-50-13.  THE OPERATIONAL CHECK WAS GOOD.  INSTALLED FLOOR PANEL 221 GF PER AMM 06-41-00.  REPLACED INVERTER NR 1 PER AMM 33-50-11.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
